Tylenol Ultra Relief Pain Relief Acetaminophen EZTabs 120 Tablets
Find fast and effective relief from mild to moderate migraine pain and headaches with Tylenol Ultra Relief Pain Relief Acetaminophen EZTabs. These tablets are tough on headaches, containing an effective pain relief ingredient along with a pain relief enhancer to provide superior relief of headache pain. Clinical studies have shown that an acetaminophen and caffeine combination relieves headache pain more effectively than acetaminophen alone.
- Fast relief of mild to moderate migraine pain and headache
- Contains acetaminophen and caffeine for superior pain relief
- Available in 20, 80, or 120 count
Tylenol Ultra Relief Pain Relief Acetaminophen EZTabs are designed for adult use only (12 years and older). Take one tablet every four to six hours as needed for pain relief. If pain does not respond to one tablet, you may take two tablets at the next dose. However, do not exceed eight tablets per day.
Medicinal Ingredients (each tablet contains):
- Acetaminophen 500 mg
- Caffeine 65 mg
Non-Medicinal Ingredients (alphabetically):
Carnauba wax, cellulose, corn starch, FD&C Blue no.2, FD&C Red no.40, hypromellose, iron oxide black, magnesium stearate, polydextrose, polyethylene glycol, propylene glycol, sodium starch glycolate, sucralose, titanium dioxide, triacetin.
Caution: This content is a summary for informational purposes only and does not have all possible information about this product. It should not be used as a substitute for advice from healthcare professionals, as this information alone does not assure that this product is safe, effective, or appropriate for you.
For more detailed information on this product, including reported and possible side effects and contraindications, please refer to the manufacturer’s monograph or consult a healthcare provider.